# SDR AALA20011249

- Difficulty date: June 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

SFO - FLT 892 - EN ROUTE SFO-DFW, DURING TAKEOFF ROLL, CREW REPORTED A LEFT SIDE COMPRESSOR STALL.  ABORTED TAKEOFF.  RETURNED SFO GATE WITHOUT FURTHER INCIDENT.  ACCOMPLISHED BORESCOPE INSPECTION IAW THE MM.  NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
